Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The motive of a classifying space

Burt Totaro

Geometry & Topology 20 (2016) 2079–2133
Bibliography
1 M Aschbacher, Finite group theory, 10, Cambridge Univ. Press (2000) MR1777008
2 A Auel, J L Colliot-Thélène, R Parimala, Universal unramified cohomology of cubic fourfolds containing a plane, preprint (2013) arXiv:1310.6705
3 S Bloch, The moving lemma for higher Chow groups, J. Algebraic Geom. 3 (1994) 537 MR1269719
4 S Bloch, Lectures on algebraic cycles, 16, Cambridge Univ. Press (2010) MR2723320
5 S Bloch, V Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. Math. 105 (1983) 1235 MR714776
6 F A Bogomolov, The Brauer group of quotient spaces of linear representations, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987) 485, 688 MR903621
7 F A Bogomolov, Stable cohomology of groups and algebraic varieties, Mat. Sb. 183 (1992) 3 MR1184307
8 F A Bogomolov, P I Katsylo, Rationality of some quotient varieties, Mat. Sb. 126(168) (1985) 584 MR788089
9 M Bökstedt, A Neeman, Homotopy limits in triangulated categories, Compositio Math. 86 (1993) 209 MR1214458
10 R Carter, P Fong, The Sylow 2–subgroups of the finite classical groups, J. Algebra 1 (1964) 139 MR0166271
11 S Cernele, M Kamgarpour, Z Reichstein, Maximal representation dimension of finite p–groups, J. Group Theory 14 (2011) 637 MR2818953
12 H Chu, S J Hu, M c Kang, Y G Prokhorov, Noether’s problem for groups of order 32, J. Algebra 320 (2008) 3022 MR2442008
13 H Chu, M c Kang, Rationality of p–group actions, J. Algebra 237 (2001) 673 MR1816710
14 D C Cisinski, F Déglise, Local and stable homological algebra in Grothendieck abelian categories, Homology, Homotopy Appl. 11 (2009) 219 MR2529161
15 D C Cisinski, F Déglise, Triangulated categories of mixed motives, preprint (2009) arXiv:0912.2110
16 D C Cisinski, F Déglise, Integral mixed motives in equal characteristic, Doc. Math. Special volume : Alexander S. Merkurjev’s sixtieth birthday (2015) 145 MR3404379
17 J L Colliot-Thélène, Birational invariants, purity and the Gersten conjecture, from: "K–theory and algebraic geometry : connections with quadratic forms and division algebras" (editors B Jacob, A Rosenberg), Proc. Sympos. Pure Math. 58, Amer. Math. Soc. (1995) 1 MR1327280
18 J L Colliot-Thélène, A Pirutka, Hypersurfaces quartiques de dimension 3 : non rationalité stable, Ann. Sci. École Norm. Sup. 49 (2016) 371
19 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
20 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
21 T Ekedahl, A geometric invariant of a finite group, preprint (2009) arXiv:0903.3148v1
22 A D Elmendorf, I Kříž, M A Mandell, J P May, Modern foundations for stable homotopy theory, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 213 MR1361891
23 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
24 S Garibaldi, A Merkurjev, J P Serre, Cohomological invariants in Galois cohomology, 28, Amer. Math. Soc. (2003) MR1999383
25 A Grothendieck, Eléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, II, Inst. Hautes Études Sci. Publ. Math. 24 (1965) 5
26 A Hoshi, M C Kang, B E Kunyavskii, Noether’s problem and unramified Brauer groups, Asian J. Math. 17 (2013) 689 MR3152260
27 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
28 A Huber, B Kahn, The slice filtration and mixed Tate motives, Compos. Math. 142 (2006) 907 MR2249535
29 U Jannsen, Motivic sheaves and filtrations on Chow groups, from: "Motives" (editors U Jannsen, S Kleiman, J P Serre), Proc. Sympos. Pure Math. 55, Amer. Math. Soc. (1994) 245 MR1265533
30 R Joshua, Algebraic K–theory and higher Chow groups of linear varieties, Math. Proc. Cambridge Philos. Soc. 130 (2001) 37 MR1797730
31 B Kahn, Algebraic K–theory, algebraic cycles and arithmetic geometry, from: "Handbook of K–theory, Volume 1" (editors E M Friedlander, D R Grayson), Springer (2005) 351 MR2181827
32 B Kahn, R Sujatha, Birational motives, I: Pure birational motives, preprint (2015) arXiv:0902.4902v5
33 N A Karpenko, A S Merkurjev, On standard norm varieties, Ann. Sci. Éc. Norm. Supér. 46 (2013) 175 MR3087392
34 S Kelly, Triangulated categories of motives in positive characteristic, preprint (2013) arXiv:1305.5349
35 S i Kimura, Surjectivity of the cycle map for Chow motives, from: "Motives and algebraic cycles" (editors R de Jeu, J D Lewis), Fields Inst. Commun. 56, Amer. Math. Soc. (2009) 157 MR2562457
36 S L Kleiman, Motives, from: "Algebraic geometry, Oslo 1970" (editor F Oort), Wolters-Noordhoff (1972) 53 MR0382267
37 B Kunyavskiĭ, The Bogomolov multiplier of finite simple groups, from: "Cohomological and geometric approaches to rationality problems" (editors F Bogomolov, Y Tschinkel), Progr. Math. 282, Birkhäuser (2010) 209 MR2605170
38 M Levine, Techniques of localization in the theory of algebraic cycles, J. Algebraic Geom. 10 (2001) 299 MR1811558
39 A Merkurjev, Unramified elements in cycle modules, J. Lond. Math. Soc. 78 (2008) 51 MR2427051
40 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
41 D Mumford, J Fogarty, F Kirwan, Geometric invariant theory, 34, Springer (1994) MR1304906
42 A Neeman, Some new axioms for triangulated categories, J. Algebra 139 (1991) 221 MR1106349
43 A Neeman, The Grothendieck duality theorem via Bousfield’s techniques and Brown representability, J. Amer. Math. Soc. 9 (1996) 205 MR1308405
44 A Neeman, Triangulated categories, 148, Princeton Univ. Press (2001) MR1812507
45 Y P Nesterenko, A A Suslin, Homology of the general linear group over a local ring, and Milnor’s K–theory, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 121 MR992981
46 O Röndigs, P A Østvær, Modules over motivic cohomology, Adv. Math. 219 (2008) 689 MR2435654
47 M Rost, Chow groups with coefficients, Doc. Math. 1 (1996) 319 MR1418952
48 A J Scholl, Classical motives, from: "Motives" (editors U Jannsen, S Kleiman, J P Serre), Proc. Sympos. Pure Math. 55, Amer. Math. Soc. (1994) 163 MR1265529
49 E Shinder, Künneth formula for motivic cohomology
50 H Sumihiro, Equivariant completion, II, J. Math. Kyoto Univ. 15 (1975) 573 MR0387294
51 A A Suslin, Algebraic K–theory of fields, from: "Proceedings of the International Congress of Mathematicians, Volume 1" (editor A M Gleason), Amer. Math. Soc. (1987) 222 MR934225
52 T G group, GAP: Groups, algorithms and programming (2013)
53 T S P Authors, Stacks project (2014)
54 B Totaro, Milnor K–theory is the simplest part of algebraic K–theory, K–Theory 6 (1992) 177 MR1187705
55 B Totaro, The Chow ring of a classifying space, from: "Algebraic K–theory" (editors W Raskind, C Weibel), Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 249 MR1743244
56 B Totaro, Chow groups, Chow cohomology, and linear varieties, Forum Math. Sigma 2 (2014) MR3264256
57 B Totaro, Group cohomology and algebraic cycles, 204, Cambridge Univ. Press (2014) MR3185743
58 B Totaro, Adjoint functors on the derived category of motives, preprint (2015) arXiv:1502.05079
59 V Voevodsky, Triangulated categories of motives over a field, from: "Cycles, transfers, and motivic homology theories" (editor Princeton), Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 188 MR1764202
60 V Voevodsky, Open problems in the motivic stable homotopy theory, I, from: "Motives, polylogarithms and Hodge theory, Part I" (editors F Bogomolov, L Katzarkov), Int. Press Lect. Ser. 3, Int. Press (2002) 3 MR1977582
61 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. 98 (2003) 1 MR2031198
62 V Voevodsky, Motivic Eilenberg–Maclane spaces, Publ. Math. Inst. Hautes Études Sci. 112 (2010) 1 MR2737977
63 A J Weir, Sylow p–subgroups of the classical groups over finite fields with characteristic prime to p, Proc. Amer. Math. Soc. 6 (1955) 529 MR0072143